# SDR RU3A1103

- Difficulty date: January 12, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 11,828 hours, 6,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 1014302055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- CHECK INSPECTION DISCOVERED CRACK IN CABIN BOTTOM SKIN (P/N 101-430205-5).
